# SDR DHL2004755509

- Difficulty date: October 22, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 42,695 hours, 33,875 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, STA 520 FRAME RT ABOVE STR 24 HAS A DENT IN RADIUS.  CUT OUT DAMAGED SECTION OF FRAME AT STA 520 ABOVE STR 24 RT IAW B727 SRM 53-10-4 FIG 1.  FABRICATED & INSTALLED REPAIR DOUBLER IAW B727 SRM 53-10-4 FIG 1.  MAT USED .071 7075T-6 11 X 4.5 INCH PO 900606 ALL PARTS & AREA TREATED & PRIMED IAW B727 SRM 51-10-2.
